# SDR QXEA2024022700046

- Difficulty date: February 27, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000755
- Aircraft time: 13,764 hours, 9,337 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: L1 Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND L1 DOOR GIRTBAR AFT FLOOR FITTING OUT OF ADJUSTMENT. (L1 DOOR HARD TO OPEN). REMOVED FROM SERVICE. ADJUSTED L1 DOOR AFT GIRTBAR FLOOR FITTING. REF E175 AMM TASKS 53-10-21-0000/400-804-A. OPERATIONAL AND ADJUSTMENT CHECK GOOD. REF AMM TASK 52-11-00-820-A. RETURNED TO SERVICE.
